# SDR AALA201707199021

- Difficulty date: July 18, 2017
- Submitted: July 20, 2017
- Operation: Air carrier
- Aircraft: N176UW
- Make and model: Airbus A321-211
- Aircraft serial: 1499
- Aircraft time: 55,646 hours, 20,836 cycles
- System (JASC): 2500 · Cabin Equipment/Furnishings
- Part: Ceiling Panel
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 DOOR CEILING PANEL FOR SLIDE BOTTLE IS DAMAGED.  CEILING PANEL ATTACH POINT DAMAGED.  INSTALLED A NEW CEILING PANEL.
